Skip to main content

Does hydroxyzine cause weight gain because of increased appetite alone?

3 Answers

Madbeach 10 Sep 2021

Since beginning my treatment of Hydroxyzine, I have had a huge increase in appetite. I want to eat around the clock l. It seems I can’t eat enough. I feel the need to eat constantly. I have gained quite a bit of weight in the 3 months I have been taking this drug. This certainly has effected my mental well being.
I am going to stop taking Hydroxyzine. Hopefully my appetite will go back to normal soon and I can lose this extra weight.

Votes: +0
Tdarden15 28 Dec 2017

Does Atarax cause weight gain

Votes: +0
balbanese 17 Feb 2015

Some of it is water retention, much of it may be exacerbating less calorie burning, we know burning calories is futile unless we exceed that which is taken in so the body can burn fat. Drink adequate water daily to ward off the water retention.

Votes: +0
Drugs.com free discount card

Related topics

obesity, hydroxyzine, weight, appetite

Further information

Similar questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.